Some Modifications and Improvements to "Idealization of j-Approximation Spaces

Faculty Science Year: 2022
Type of Publication: ZU Hosted Pages: 1-7
Authors:
Journal: Journal of Advanced Studies in Topology Modern Science Publishers Volume: 12
Keywords : Some Modifications , Improvements , "Idealization , j-Approximation Spaces    
Abstract:
The core purpose of this paper is to point out some erroneous assertions given in the previous paper ”Idealization of j-Approximation Spaces” [30]. In fact, we found some shortcomings and errors that need improvement and correction. Firstly
   
     
 
       

Author Related Publications

  • Rodyna Ahmed Mahmoud, "More Properties on Continuous Multifunctions", American Scientific Publishers, 2018 More
  • Rodyna Ahmed Mahmoud, "Extra strongly generalized closed soft sets", International Information Institute (Tokyo), 2016 More
  • Rodyna Ahmed Mahmoud, "Modification of soft topology via soft stacks", International Information Institute (Tokyo), 2016 More
  • Rodyna Ahmed Mahmoud, "Supra soft separation axioms and supra irresoluteness based on supra b-Soft sets", GU J Sci, 2016 More
  • Rodyna Ahmed Mahmoud, "Supra semi open soft sets and associated soft separation axioms", Natural Sciences Publishing Cor., 2016 More

Department Related Publications

  • Heba Ibrahim Mustafa, "On lower and upper intension order relations by different cover concepts", Elsevier, 2011 More
  • Nagla Ameen Mohamed Hssan, "On the Reliability of Multi-State m-consecutive-at least-k-out-of-n: F Systems", Foundation of Computer Science (FCS), New York, USA, 2013 More
  • Elsayed Ibrahim Abdelgalil Mahmoud, "Normal Jacobi field on Riemannian manifold", SCIK Publishing Corporation, 2013 More
  • Alaa Hassan Attia Hassan, "Harmonic Univalent Functions with Varying Arguments Defined by Using Salagean Integral Operator", University of Alba Iulia, Romania, 2013 More
  • Yasser AbdelAziz Amer Tolba, "blind signal separation using adaptive generalized Gamma distribution", امريكا, 2013 More
Tweet